# SDR UALA2010121604595

- Difficulty date: December 15, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 83,668 hours, 13,405 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Part number: 79027013
- Part serial: 307
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENG PRV EICAS AND BLEED LIGHT ON OVERHEAD WHEN 2 ENG SHUTDOWN. COULD NOT CLOSE THE PRIORITY VALVE.  REPLACED IAW MM. OPS CHECK OK.
